RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Polin, Sergei Vladimirovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26

Number of views:
This page:466
Abstract pages:3568
Full texts:1416
References:380

http://www.mathnet.ru/eng/person23610
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/519525

Publications in Math-Net.Ru
2018
1. S. V. Polin, “Families of quasigroup operations satisfying the generalized distributive law”, Diskr. Mat., 30:2 (2018),  99–119  mathnet  elib; Discrete Math. Appl., 30:3 (2020), 187–202  isi  scopus
2. S. V. Polin, “Necessary conditions of applicability of Gaussian elimination to systems of equations over quasigroups”, Diskr. Mat., 30:1 (2018),  95–113  mathnet  elib; Discrete Math. Appl., 30:1 (2020), 23–37  isi  scopus
2017
3. S. V. Polin, “Elementary transformations of systems of equations over quasigroups and generalized identities”, Diskr. Mat., 29:3 (2017),  92–113  mathnet  elib; Discrete Math. Appl., 29:6 (2019), 383–399  isi
4. S. V. Polin, “Permutation lattices of equivalence relations on the Cartesian products and systems of equations concordant with these lattices. II”, Mat. Vopr. Kriptogr., 8:3 (2017),  85–108  mathnet  mathscinet  elib
2015
5. S. V. Polin, “Permutation lattices of equivalence relations on the Cartesian products and systems of equations concordant with these lattices. I”, Mat. Vopr. Kriptogr., 6:1 (2015),  135–158  mathnet  mathscinet  elib
2014
6. S. V. Polin, “Permutation lattices of equivalence relations on Cartesian products”, Mat. Vopr. Kriptogr., 5:3 (2014),  81–116  mathnet
2013
7. S. V. Polin, “Systems of equations and lattices of congruences of universal algebras”, Mat. Vopr. Kriptogr., 4:4 (2013),  109–144  mathnet
2012
8. S. V. Polin, “Certainly solvable equations on algebraic systems”, Mat. Vopr. Kriptogr., 3:4 (2012),  91–125  mathnet
9. S. V. Polin, “Solution of equations by the sequential grouping method and its optimization”, Mat. Vopr. Kriptogr., 3:1 (2012),  97–123  mathnet
2007
10. S. V. Polin, “Some algorithmic questions connected with the solution of the search problem without a clear criteria for checking the validity of a variant”, Tr. Diskr. Mat., 10 (2007),  239–268  mathnet
2006
11. S. V. Polin, “An application of topos theory to the investigation of cryptosystems”, Tr. Diskr. Mat., 9 (2006),  220–252  mathnet
2002
12. S. V. Polin, “Design of the Pitman's most efficient decomposable statistics for testing hypotheses on a superposition of random mappings”, Tr. Diskr. Mat., 5 (2002),  189–204  mathnet
2001
13. S. V. Polin, “Hilbert modules categories over semirings and fuzzy mappins”, Tr. Diskr. Mat., 4 (2001),  177–200  mathnet
1980
14. S. V. Polin, “Minimal varieties of semirings”, Mat. Zametki, 27:4 (1980),  527–537  mathnet  mathscinet  zmath; Math. Notes, 27:4 (1980), 259–264  isi
15. S. V. Polin, “Identity of an algebra of triangular matrices”, Sibirsk. Mat. Zh., 21:4 (1980),  206–215  mathnet  mathscinet  zmath; Siberian Math. J., 21:4 (1980), 638–645  isi
1977
16. S. V. Polin, “Identities in congruence lattices of universal algebras”, Mat. Zametki, 22:3 (1977),  443–451  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 737–742
1976
17. S. V. Polin, “Identities of finite algebras”, Sibirsk. Mat. Zh., 17:6 (1976),  1356–1366  mathnet  mathscinet  zmath; Siberian Math. J., 17:6 (1976), 992–999  isi
1974
18. S. V. Polin, “Morita equivalence and the Jacobson–Rees theorems for rings and monoids in closed categories”, Dokl. Akad. Nauk SSSR, 218:1 (1974),  32–34  mathnet  mathscinet  zmath
19. S. V. Polin, “Structure of bicategorical structures”, Mat. Zametki, 16:3 (1974),  455–460  mathnet  mathscinet  zmath; Math. Notes, 16:3 (1974), 859–862
20. S. V. Polin, “On the homological classification of small categories”, Mat. Sb. (N.S.), 93(135):3 (1974),  381–404  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:3 (1974), 386–409
21. S. V. Polin, “Simple semisfields and semifields”, Sibirsk. Mat. Zh., 15:1 (1974),  90–101  mathnet  mathscinet  zmath; Siberian Math. J., 15:1 (1974), 64–72
1972
22. S. V. Polin, “Radicals in $m\Omega$-near-rings. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 2,  63–71  mathnet  mathscinet  zmath
23. S. V. Polin, “Radicals in $m\Omega$-near-rings. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 1,  64–75  mathnet  mathscinet  zmath
24. S. V. Polin, “Free decompositions in varieties of $\Lambda$-groups”, Mat. Sb. (N.S.), 87(129):3 (1972),  377–395  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:3 (1972), 389–407
1971
25. S. V. Polin, “Primitive $m$-near-rings over multioperator groups”, Mat. Sb. (N.S.), 84(126):2 (1971),  254–272  mathnet  mathscinet  zmath; Math. USSR-Sb., 13:2 (1971), 247–265
1969
26. S. V. Polin, “Subalgebras of free algebras of some varieties of multioperator algebras”, Uspekhi Mat. Nauk, 24:1(145) (1969),  17–26  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:1 (1969), 15–24

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020